Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Print: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v23.i1-2.140
pages 122-126

Finite-Amplitude Waves in a Rotating Cylindrical Layer of Inhomogeneous and Homogeneous Fluids

N. V. Saltanov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
P. A. Shestopal
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

A class of exact solutions of the equations of the dynamics of a rotating stratified liquid, describing finite-amplitude axisymmetrical waves in a cylindrical layer is obtained. The gravity force in this class of solutions is represented by centripetal acceleration. The pertinent dispersion equations are obtained. An analog of these waves in the dynamics of a homogeneous rotating liquid is also analyzed and its relationship with the Batchelor wave solution is established.


Articles with similar content:

MAGNETOHYDRODYNAMIC THIN FILM FLOW OF A SISKO FLUID IN A POROUS SPACE
Journal of Porous Media, Vol.13, 2010, issue 6
M. Usman Ashraf
Exact Solution for the Magnetohydrodynamic Flows of an Oldroyd-B Fluid through a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 4
S. B. Khan, Masood Khan
Effects of Hall Current and Heat Transfer on the Flow in a Porous Medium with Slip Condition
Journal of Porous Media, Vol.10, 2007, issue 1
Saleem Ashgar, Zaheer Abbas
ON THE EXACT SOLUTIONS FOR OSCILLATING FLOW OF A MHD SECOND-GRADE FLUID THROUGH POROUS MEDIA
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Constantin Fetecau, Masood Khan, Hashim
A Mathematical Study of Hall Effects on Peristaltic Transport of Hydromagnetic Flow Through a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 7
Mohamed H. Haroun